# SDR REXA2016040200649

- Difficulty date: April 2, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 25,158 hours, 22,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Landing
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR PANEL LANDING AT LBL 27 HAS CORROSION AROUND NUTPLATES, FROM FS 609 - 621.  REPAIRED CORROSION DAMAGE ON CARGO FLOOR PANEL LANDING FROM FS 609 - 621, LBL 27 IAW EA CRJ253-04202.
